It is currently Sun Aug 20, 2017 9:13 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu Apr 12, 2012 2:33 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Apr 04, 2012 2:10 pm
Posts: 40
Hi everyone! Today was my first induction and I can't believe how great I feel! But I so have anxiety and hyperness. I did call my doc n they said it's normal as long as it's not severe and she did say I could take a xanex if I need to ( I have a vey low dose). Just wondering if any of you have experienced that in the beginning and if it gies away? Also my mouth has never been this dry on vics. I drank 4 sports bottles of water in two hours! Jeez!
And weirdly along with the hyperness, when I sit down I get the fluttering drowsey eyes, like the nodding off thing kinda. I guess I just need to adjust to not having vics to pep me up. But I think it's fine. I was given 8mg subs, that seem to be the dose of most so I don't think it should be too high for. Ugh sorry if I talk in circles, I'm just confused :)


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 16, 2012 6:53 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
Hi redvelvet! I know this post is kinda old, my guess is it got buried under new posts pretty quickly....The moderators on here almost NEVER miss a post! They're on their toes that's for sure!

I was just wondering if the anxiety and dry mouth ever subsided. If it did, how long did it take. I'm asking because this information could definately come in handy to newcomers and people just beginning their suboxone treatment. Many people have similar side effects in the beginning of treatment and it would probably be reassuring to someone to know that they are not alone in feeling these symptoms.

How are you feeling these days? I hope that everything was able to resolve itself with time! Thanks so much for the post!

Have a good one!

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 17, 2012 3:56 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Apr 04, 2012 2:10 pm
Posts: 40
Hey goingstrong! Well as you see this post is old, at that time it was my very first time trying subs and I only lasted 4days. I did not like the way they made me feel. But as you know I started again and had a fall with Vic's due to my chronic pain issue and now I'm on again, hopefully for good this time. But as for the dry mouth, still got it as of now, but I have always had a dehydration issue, so maybe it's me. Vic's did that to me too, but not as bad. Thanks for answering this post! Mine seem to always go unanswered for some reason lol. Wish you the best in your recovery!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group